# SDR DALA2019102106055

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 60,528 hours, 19,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Exterior Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FOUND 2L DOOR OUTSIDE HANDLE RELEASE SPRING DAMAGED. CORRECTIVE ACTION: R/R DOOR HANDLE RELEASE SPRING PER B757 AMM 52-11. OPS CK GOOD. (6238492)
